# SDR SIMA20220414001

- Difficulty date: April 14, 2022
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 42,958 hours, 37,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 110049
- Condition: Inoperative
- Location: Aft
- Component: Battery Charger
- Component part number: 110049
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FA EMERGENCY LIGHT DOES NOT CHARGE-C/A-RAR AFT FA EMERGENCY LIGHT AND BATTERY IAW ETN-EM-33-059 OPS CHECK GOOD
